I seem to feel more alert & energetic since the 1st month of taking Wellbutrin 100mgs SR. I just started taking the 150 mg of the sr, I take twice daily. Just curious... Have anyone taken Wellbutrin SR or the generic version for several years? Is Wellbutrin the only anti-depressant that increase the energy level? I heard that some people change due to the AD stop working & I hope that I don't have 2 change the Wellbutrin SR? Have anyone ever started the Wellbutrin at a dosage of 300 mg in the XL version? Have anyone noticed that the Wellbutrin helps with energy? What are your thoughts on that? Is anyone taking 150 mg of the SR version of Wellbutrin/Bupropion? If so, what is your experience & do you like it? I guess what I'm trying 2 say guys, is let me know your experiences on this drug & for you long term users, is it still helping with your depression & energy? Please, please let me know guys! Thanks!
6 Oct 2011
I take Wellbutrin XL 300mgs and have found it very effective for my depression, energy level and concentration. I have been taking it for only 6 months. It isn't uncommon for an antidepressant to stop working but that usually is after being on it for many years. I have found that I have had to change my antidepressant every 5 years or so to get continued relief.
6 Oct 2011
Hi Hope31, I really do not have any of your answers as I am just coming off SSRI drugs and going to wellbutrin. I am so glad to here you say you are more alert & energetic. The SSRI's have almost ruined my life. I feel nothing. My sex drive is completely gone, i do not enjoy anything.Thanks for the hope-hope Dave
7 Oct 2011
I'm not sure about the generic, but I've been taking Wellbutrin 300 XL for 4 and a half years and it has worked better than anything else for me -- so far it hasn't lost it's effectiveness. I found it was easier for me to take the XL, not only so I didn't have to remember to take 2 pills, but also that it stays at a pretty constant level over 24 hrs.
I'm not sure about going from 150 SR two times a day to 300 XL as I've always taken XL but i wouldn't expect it to be too hard to transition as you've been on it a while. (But of course it would be good to ask your doc.)
7 Oct 2011
Hello hope31. I was on wellbutrin, 300mg. Truth be told, it was a pleasant enough drug for me to be on, side effects were nil. Having said that though, as to doing, improving my mood. Zip. Nada. So, yes, I know that I'm in the minority when it comes to wellbutrin, but its an exrtremely popular drug, interacts well with various other drug families, and so popular as a combination drug. Most everyone usually always has good things to say and talk about regarding wellbutrin. I hope you do well on it.best to you.
22 Jun 2012
Just started taking them myself ( exactly 6 days now ) Welbutrin sr 150mg twice a day as well. I have to say I havent had this much energy in the past 12 years. No not bouncing off the walls but feel better about getting out of bed. I am finally able to think clearer and get some sort of peace of mind after loosing 4 family members in 3 months time, you can imagine how some would think poor pitiful me but I needed some sort of help and I am glad I asked for it. Comming to terms with panic attacks and depression was something I had been ignoring for years on end. searching the net and seeing what others had posted made me think that I wasnt alone, and getting help with medications may just be what I need. after a 3 hour doctors visit they had come to the same conclusion. I did not ask for meds but didnt refuse them. I did loads of reading on the Wellbutrin sr and was willing to try it..
So far the only side effect is constipation, but I can live with that part, I am taking things one day at a time and as long as I can face my day with wellbutrin sr I am not complaining.. I do have Klonopin (sp?) for panic attacks however I am holdign out on using it hopeing that with the wellbutrin I will be able to face my panic attacks and get through them with out any more pills..
27 Feb 2013
i have been taking wellbutrin for 5 days now... today was my first day taking 300 mg!! i really havent noticed any change... im not sure why this is happening to me! i am so outgoing, funny, and i loved to be around ppl... now im totally opposite!! i have been suffering for months now and i need an answer... i am despetate... its like i cant do anything... i met a wonderful guy and i am scared i will f#%$ it up if i dont do something soon... i am taking the generic version of bupropion(wellbutrin 300mg daily) this depression is a monster... it eats at you til you are left with this empty corpse... i am so down and i wish there was an answer...
signed a desperate single mom
3 Apr 2013
I have been extremely grateful for the wlbutrin and generic. been on the generic 150mg for a little over ten years. i suffer from a chemical imbalance. the energy has been great. me and the wife are very active in the bedroom. sometimes I feel like stop taking them alltogether but can't because of reoccurance. good luck.
20 Jun 2013
Wellbutrin destroyed my life. If you must use this medication please be extremely careful about the possible side effects. Before I started taking this medication I had everything in the world going for me. Within a month of starting this medication my entire life began to come apart. Unfortunately it took many years for me to realize that the medication was responsible for what was happening.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking Bupropion SR 100 mg 7 months ago & it helped me quite a bit with increasing my energy level & making me alert. A few days ...
3 answers • 11 Oct 2011
Hi, We trying to conceive and I have just started to take this drug 3 days ago. the dosage: 150 g/day
1 answer • 7 Apr 2013
I am already on other medications that Wellbutrin will not work with and I need something! HELP! I seem to always have to do the foot work for the ...
1 answer • 3 Oct 2013
read the comments on wellbutrin xl on this site, one comment suggested getting wellbutrin, more $$? have very mild depression and adult ADHD. met ...
2 answers • 11 Jun 2014
Post-operative use of Teradol with older patient with long-term use of maximum levels of Wellbutrin/ bupropion
0 answers • 19 Aug 2014